# SDR DALA2025101607565

- Difficulty date: October 16, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 77,220 hours, 29,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS RBL=10.45, RBL= 7.55, RBL=2.90, LBL=2.90, LBL=7.55, LBL=10.45 ON BSTA=1510, ALSO RBL=16.10 RBL=10.45, RBL=7.55, RBL=2.90, LBL=2.90, LBL=7.55, LBL=10.45, LBL=16.10 ON BS 1470 AT AFT CARGO COMPARTMENT.  FLOOR SUPPORTS IN CARGO COMPARTMENT WERE REPAIRED IAW SRM 53-00-53-2R PROCEDURE 1 REPAIR 1. FLOOR SUPPORT RBL 16.10 WAS CLEANED PER DAL P.S. 900 1-2-1 NR 01. VISUAL INSPECTION WAS PERFORMED IAW AMM 05-41-01-212-829 ON FLOOR SUPPORT RBL=16.10 AT BSTA=1470 AT AFT CARGO AND NO DAMAGE WAS FOUND. FLOOR SUPPORTS ON STA LBL 2.90 BSTA 1445-1497 AND RBL 7.55 BSTA 1445 -1545 WERE REPLACED IAW SRM 51-40-02-0G PAR 7 AND 4. (1254364)
